# SDR SCNA09018

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: PHHZC
- Make and model: Boeing 737-800
- Aircraft serial: 28375
- Aircraft time: 42,741 hours, 16,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY OVERWING EXIT DOOR EXT LIGHT INOP.  RELAMPED PER AMM 35-51-04-960-801.
